Se rendre au contenu
HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 144ct Caplets

Price:

23,96 CA$


HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 144ct Caplets

https://nutricity.ca/shop/brsraha3bapwghtg-healthcareaisle-dual-action-acetaminophen-and-ibuprofen-nsaid-tablets-250-mg-125-mg-pain-reliever-144ct-caplets-141382 https://nutricity.ca/web/image/product.template/141382/image_1920?unique=8454539

Stock Expiry Date*: 23-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Multi-symptom pain relief: Temporarily relieves minor aches and pain, providing headache relief, menstrual cramp relief, muscle pain relief, minor arthritis pain relief, and more
  • Contains 2 medicines in 1: Acetaminophen blocks pain signals while ibuprofen targets pain at the source
  • Comparable to the national brand: Has the same active ingredients as Advil Dual Action
  • Powerful, dual action relief: Provides relief from inflammation and pain, lasting up to 8 hours
  • See package label for warnings, directions and other important information; use only as directed

23,96 CA$ 23.96 CAD 23,96 CA$ Toutes taxes comprises

Not Available For Sale

(2,00 CA$ / events)

Displayed price includes all duties & taxes.

  • Marque
  • Fabricant
  • Ingrédients
  • Type de produit
  • Dimensions du produit
  • Date de première disponibilité
  • National Brand

Cette combinaison n'existe pas.

Contactez-nous
Ibuprofène
Ingrédients Acetaminophen USP 250mg, Ibuprofen USP 125mg
Dimensions du produit 1.87 x 1.87 x 3.98 inches, 3.36 ounces
Date de première disponibilité 2024, 21 novembre
Marque HealthCareAisle
Fabricant Dr. Reddy's Laboratories
Type de produit Ibuprofen
National Brand Xyzal Allergy 24HR* Allegra Allergy 24 Hour Tablets Zyrtec Tablets* Pataday Once Daily Relief Voltaren Arthritis Pain Gel Prilosec OTC*
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Canada)
    Livraison gratuite sur les commandes admissibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever

Important information

Safety Information

Do not use with other medicines containing ACETAMINOPHEN; can cause liver damage.

Ingredients

Acetaminophen USP 250mg, Ibuprofen USP 125mg

Directions

Adults and children 12 years and older, Take 2 caplets every 8 hours while symptoms persist. Do not take more than 6 caplets in 24 hours unless directed by a doctor. Do not take more than directed.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.87 x 1.87 x 3.98 inches; 3.36 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC29799 USPS LD367710946US 2026-09-28 Track
NC29552 Springtracking SPRCA00003929315 2026-09-28 Track
NC29367 Springtracking SPRCA00003929314 2026-09-28 Track
NC29362 - EPOG00000000007862 2026-09-28
NC29344 Springtracking SPRINGAM0000010712 2026-09-28 Track
NC29264 Springtracking SPRCA00003929333 2026-09-28 Track
NC29158 Springtracking SPRCA00003914129 2026-09-28 Track
NC29147 Springtracking SPRCA00003929317 2026-09-28 Track
NC28895 - EPOG00000000007868 2026-09-28
NC28875 Springtracking SPRINGAM0000010717 2026-09-28 Track

Avertissement

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Information sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne seront pas périmés au moment de la livraison.